# SDR SIMA20140908012

- Difficulty date: September 8, 2014
- Submitted: September 10, 2014
- Operation: Air carrier
- Aircraft: N634AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145150
- Aircraft time: 36,080 hours, 32,980 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Leaking
- Location: Nr 2
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, B, J
- Precautionary procedure: D

## Discrepancy

STATION REPORTED SMOKE FROM LT MAIN GEAR ON TAXI OUT.  ON RETURN TO GATE, HYD SYS 2 FLUID LEVEL OBSERVED TO DROP RAPIDLY AFTER SETTING PARKING BRAKE.  IN CONJUNCTION WITH EICAS MSG EMRG BRK LOW PRESS & HYD SYS 2 FAIL, POST FLIGHT SHOWED SIGNIFICANT FLUID PUDDLE UNDER LT GEAR MISSING BOLT & LOOSE METAL PLATE ABOUT 1 CM SQUARE ON INSIDE RIM OF RT TIRE & LT GEAR & EXTENSION METAL SHA.  R & R NR 2 BRAKE IAW WC 32-600-14.  R & R NR 1 LT MAIN WHEEL PN 31641 SN 32940083P & NR 2 MLG WHEEL ASSEMBLY PN 31641 SN 22490427P IAW WC 32-700-11.  SERVICED NR 2 HYD SYS IAW AMM 12-13-01.  ALL OPERATIONS & LEAK CHECKS, NO DEFECTS NOTED AT THIS TIME.
